Journal article icon

Journal article

NON-RESONANCE FOR LINEAR-DIFFERENTIAL SYSTEMS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0308210500025051

Authors


Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
Volume:
111
Issue:
1-2
Pages:
103-122
Publication date:
1989-01-01
DOI:
EISSN:
1473-7124
ISSN:
0308-2105
URN:
uuid:8df43ecf-5622-4215-81d4-2b68f8d6c8a3
Source identifiers:
5961
Local pid:
pubs:5961

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP